Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 32, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 7, 2015, 6:21 PM EDT for 5 counties in Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 6:21 PM EDT (22:21 UTC)
- Expired
- Apr 7, 2015, 6:50 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boyle County, KY, Casey County, KY, Marion County, KY, Mercer County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 6:42 PM EDT | TSTM WND DMG | 1 Wsw Mackville, KY | A FEW TREES DOWN ON HALL LANE WSW OF MACKVILLE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 2:37 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
528
WUUS53 KLMK 072221
SVRLMK
KYC021-045-155-167-229-072250-
/O.NEW.KLMK.SV.W.0032.150407T2221Z-150407T2250Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
NORTH CENTRAL CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 650 PM EDT
* AT 620 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRINGFIELD TO 8 MILES SOUTH OF LEBANON...AND MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SALLEETOWN...LITSEY...POPLAR CORNER...PENICK...RINELTOWN...PLEASANT
GROVE...BRADFORDSVILLE...RILEY...TEXAS...THOMPSONVILLE...
POTTSVILLE...GRAVEL SWITCH...MACKVILLE...ALICETON...CRAINTOWN...
JENKINSVILLE...BRUMFIELD...FORKLAND...JACKTOWN AND STEWART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3741 8508 3746 8517 3742 8527 3747 8535
3747 8546 3764 8539 3773 8541 3776 8537
3776 8535 3778 8536 3779 8532 3781 8531
3773 8485 3755 8484 3753 8486 3735 8486
TIME...MOT...LOC 2221Z 283DEG 32KT 3773 8524 3764 8517
3746 8524
HAIL...1.00IN
WIND...60MPH
$$
RAS1 follow-up statement
325
WWUS53 KLMK 072245
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT TUE APR 7 2015
KYC167-229-072255-
/O.CAN.KLMK.SV.W.0032.000000T0000Z-150407T2250Z/
MERCER KY-WASHINGTON KY-
645 PM EDT TUE APR 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON AND
SOUTHWESTERN MERCER COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3735 8486 3741 8508 3745 8513 3745 8515
3747 8517 3763 8514 3763 8504 3766 8503
3770 8485 3755 8484 3752 8486
TIME...MOT...LOC 2245Z 283DEG 32KT 3768 8498 3759 8491
3741 8498
$$
KYC021-045-155-072250-
/O.CON.KLMK.SV.W.0032.000000T0000Z-150407T2250Z/
MARION KY-BOYLE KY-CASEY KY-
645 PM EDT TUE APR 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CASEY...WESTERN BOYLE AND EASTERN MARION COUNTIES UNTIL 650 PM EDT...
AT 642 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF HARRODSBURG TO 10 MILES WEST OF
DANVILLE TO 8 MILES NORTHWEST OF LIBERTY...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARKSVILLE...ELLISBURG...BUTCHERTOWN...BEECH BOTTOM AND NEEDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3735 8486 3741 8508 3745 8513 3745 8515
3747 8517 3763 8514 3763 8504 3766 8503
3770 8485 3755 8484 3752 8486
TIME...MOT...LOC 2245Z 283DEG 32KT 3768 8498 3759 8491
3741 8498
HAIL...1.00IN
WIND...60MPH
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:51 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 7, 4:51 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 451 PM EDT Tue Apr 7 2015 ...Forecast Update... Issued at 450 PM EDT Tue Apr 7 2015 A bowing segment across southern IN and and far north central KY has developed a few meso-vortices along the leading edge where an isolated tornado will be possible. Severe hail and and pockets of damaging wind will be possible as this feature moves along the I-64 corridor east toward the Louisville Metro. Right now have the line timed into Louisville sometime between 515 PM EDT and 545 PM EDT. Will consider extending the Severe Thunderstorm Watch further to the east if strong convection continues. .SHORT TERM (Now through Wednesday Night)... Issued at 315 PM EDT Tue Apr 7 2015 ...Strong Storms, Including Heavy Rain and Frequent Lightning this Evening... Severe Thunderstorm Watch #28 is in effect for the west central part of the CWA until 8 PM EDT/7 PM CDT. A cluster of storms stretching from the lower Wabash River Valley to the Mo Bootheel will slide into our CWA over the next few hours and into the evening. Given, 1000 to 2500 J/KG of CAPE and marginal deep layer shear, some storm organization is expected to be maintained into the area. Thermal profiles would suggest that marginally severe hail and isolated instances of damaging winds will be possible as DCAPE values are approaching 1000 J/KG. Perhaps the bigger concern will be for storms moving over where heavy rain fell earlier today and the potential for Flash Flooding. PWATs will approach 2 standard deviations above normal this evening. This combined with steady moisture transport from the SW could yield some locally intense rainfall. Things should quiet down fairly quickly this evening with storms waning as we lose of diurnal heating. Expect a relative lull, through the overnight where min Ts will fall into the low and mid 60s. Another round or two of convection is expected again on Wednesday and Wednesday night as we stay on the unstable side of a frontal boundary and moisture transport continues into the region. Instability and shear profiles would suggest that strong storms are possible, however the lack of a focused trigger may limit the severe threat somewhat. Temperatures are expected to warm into the upper 70s and low 80s. Lows Wednesday night will again be in th low and mid 60s. .LONG TERM (Thursday through Tuesday)... Issued at 255 PM EDT Tue Apr 7 2015 Main long-term challenge remains T-storm chances, timing, and impacts Thursday into Friday. Expect deep SW flow on Thursday as a sharp upper shortwave trof kicks a surface low from the central Plains into the Great Lakes. Subtle differences in timing notwithstanding, there is still a decent consensus that the cold front will push through the Ohio Valley after midnight Thursday night, exiting the Bluegrass and Lake Cumberland areas Friday morning. Thursday will feature high-end chance or low-end likely POPs in a juicy warm advection regime. Better chances and stronger storms will accompany the front as it moves through Thursday night. While the main severe threat still appears to be to our north and west, we could have decaying strong storms in the evening, with a wind threat mainly west of Interstate 65. Heavy rain threat will be limited due to this being a somewhat progressive system, but with over an inch of QPF in many of the same areas that have seen the heaviest rains, it won't take much to generate at least nuisance flooding. Transition day on Friday as the front pushes through. POPs will drop off dramatically from west to east, with most of the area going dry by mid-afternoon. Dry and seasonable conditions are expected Friday night through Sunday as high pressure ridges in from the north. Moisture ramps up again late Sunday into early next week ahead of yet another southern stream system. Think that at least a period or two around Monday may be worthy of low-end likely POPs, but that will be better refined with later model runs. Temps continue on the high end of normal, especially by night. && .AVIATION (18Z TAF Update)... Updated at 120 PM EDT Tue Apr 7 2015 We're in a relative lull with convection with only some storms hanging around LEX for another hour or two. Warm sector has become firmly established over the area and should see mostly VFR conditions as skies partially clear through much of the afternoon. Expect a steady south wind around 10 mph with a few higher gusts possible. Focus is upstream on the next convective complex set to move into the TAF sites from late afternoon through evening. Best timing at SDF is expected between 5 and 10 PM EDT where visibilities could drop into the IFR range in heavier thunderstorms. Stronger wind gusts and some hail will also be possible with the strongest storms. LEX/BWG should see weaker convection and a couple hours later than at SDF. There should be another relative lull overnight where VFR conditions are expected to prevail. More convection possible again Wednesday morning. Confidence is low beyond this evening. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........BJS Short Term.....BJS Long Term......TWF Aviation.......BJS
Hazardous weather outlook, Apr 7, 5:10 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 510 PM EDT TUE APR 7 2015 INZ076>079-KYZ032-070>078-081-082-082115- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-TRIMBLE KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... BEDFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 510 PM EDT TUE APR 7 2015 /410 PM CDT TUE APR 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. ANY STORM WILL BE CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN ANY OF THESE CLUSTERS. STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THURSDAY INTO FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ083-084-089>092-KYZ023>031-033>043-045>049-053>057-061>067-082115- DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY- INCLUDING THE CITIES OF...JASPER...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD 510 PM EDT TUE APR 7 2015 /410 PM CDT TUE APR 7 2015/ ...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED THIS EVENING. ANY STORM WILL BE CAPABLE OF LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AND ISOLATED INSTANCES OF DAMAGING WINDS. ISOLATED FLASH FLOODING MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN ANY OF THESE CLUSTERS. STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE GUSTY WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF FLOODING...LARGE HAIL OR DAMAGING WINDS THIS EVENING. SPOTTER ACTIVATION MAY AGAIN BE REQUESTED THURSDAY INTO FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/RAS
In the hours before
Local storm report, Apr 7, 5:44 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HEAVY RAIN GOSHEN 38.41N 85.59W
04/07/2015 M3.62 INCH OLDHAM KY PUBLIC
SINCE 7AM
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 5:45 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG CECILIA 37.67N 85.95W
04/07/2015 HARDIN KY PUBLIC
POWER POLE DOWN
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 5:47 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HEAVY RAIN STARLIGHT 38.42N 85.90W
04/07/2015 M4.75 INCH CLARK IN PUBLIC
SINCE 7AM
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 5:49 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM FLASH FLOOD PALMYRA 38.41N 86.11W
04/07/2015 HARRISON IN PUBLIC
ROADS FLOODED. STREAM OUT OF BANKS.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 5:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD SELLERSBURG 38.39N 85.76W
04/07/2015 CLARK IN PUBLIC
WATER A FOOT DEEP ON SHIRLEY AVE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 7, 6:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM EDT TUE APR 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL BRYANTSVILLE 37.72N 84.65W
04/07/2015 E1.75 INCH GARRARD KY TRAINED SPOTTER
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:40 AM EDT | Special Weather Statement | LMK | Oldham | 45 min |
| Apr 7, 10:10 AM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 2 hr |
| Apr 7, 10:32 AM EDT | Special Weather Statement | LMK | Franklin, Shelby | 43 min |
| Apr 7, 10:33 AM EDT | Areal Flood Advisory | LMK | Oldham | 117 min |
| Apr 7, 11:31 AM EDT | Special Weather Statement | LMK | Fayette, Franklin, Scott | 29 min |
| Apr 7, 12:04 PM EDT | Special Weather Statement | LMK | Bourbon | 46 min |
| Apr 7, 12:54 PM EDT | Special Weather Statement | LMK | Scott | 31 min |
| Apr 7, 3:56 PM EDT | Special Weather Statement | LMK | Trimble | 29 min |
| Apr 7, 4:04 PM EDT | Severe Thunderstorm Warning | LMK | Hancock | 21 min |
| Apr 7, 4:10 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 30 min |
| Apr 7, 4:27 PM EDT | Special Weather Statement | LMK | Breckinridge | 28 min |
| Apr 7, 4:34 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 31 min |
| Apr 7, 4:37 PM EDT | Tornado Warning | LMK | Meade | 18 min |
| Apr 7, 4:40 PM EDT | Flash Flood Warning | LMK | Henry, Oldham, Trimble | 3 hr |
| Apr 7, 4:48 PM EDT | Special Weather Statement | LMK | Henry, Oldham | 32 min |
| Apr 7, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 32 min |
| Apr 7, 5:04 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 31 min |
| Apr 7, 5:05 PM EDT | Flash Flood Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 3 hr |
| Apr 7, 5:12 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 28 min |
| Apr 7, 5:17 PM EDT | Tornado Warning | LMK | Henry | 18 min |
| Apr 7, 5:30 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 30 min |
| Apr 7, 5:32 PM EDT | Flash Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Apr 7, 5:33 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 32 min |
| Apr 7, 5:36 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 29 min |
| Apr 7, 5:40 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 30 min |
| Apr 7, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Washington | 29 min |
| Apr 7, 5:54 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Mercer | 31 min |
| Apr 7, 6:01 PM EDT | Tornado Warning | LMK | Garrard, Jessamine, Madison, Mercer | 29 min |
| Apr 7, 6:08 PM EDT | Flash Flood Warning | LMK | Bourbon, Fayette, Franklin, Oldham, Scott, Shelby and 2 more | 6 hr |
| Apr 7, 6:08 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 32 min |
| Apr 7, 6:21 PM EDT | Tornado Warning | LMK | Garrard, Madison | 29 min |
| Apr 7, 6:28 PM EDT | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Green, Hart, Warren | 3 hr |
| Apr 7, 6:29 PM EDT | Tornado Warning | LMK | Boyle, Casey, Marion | 26 min |
| Apr 7, 6:46 PM EDT | Tornado Warning | LMK | Madison | 24 min |
| Apr 7, 6:52 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln | 28 min |
| Apr 7, 7:12 PM EDT | Tornado Warning | LMK | Madison | 18 min |
| Apr 7, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 30 min |
| Apr 7, 7:19 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.